Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

PCOS. Having period once in a year. Trying to concieve with medicines. Brown spotting after stopping medicines. Cause?

Hi I am 21 yrs old and I have been dignosed with Pcos . I have had my period before a few times but I only get them like once every year or sometimes none in a year. I was trying for a baby by taking medicines through my doctor. I have not taken those for about 6 months. Now I am having brown spotting in my underwear & I am not sure what may be causing this.... Period, pcos, implantation , etc. if you have an educated guess id like to hear it. Thanks
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
hi thanks for your query
as per discussion you are getting treatment of pcos to became pregnent.
and as you had stop this from last few month so brown spotting may be due to withdrawal of medicines .
Polycystic ovary syndrome(pcos) is a condition in which a woman has an imbalance of a female sex hormones. This may lead to menstrual cycle changes
No period after you have had one or more normal ones during puberty
Irregular periods , that may come and go and may be very light to very heavy
PCOS can cause you to develop male-like characteristics
Answered: Fri, 25 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor